researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Queueing Syst.
Home
Index
Info
Volume
Volume
65
, Issue
4
325
--
364
Guodong Pang
,
Ward Whitt
.
Two-parameter heavy-traffic limits for infinite-server queues
365
--
383
Jerim Kim
,
Jeongsim Kim
,
Bara Kim
.
Regularly varying tail of the waiting time distribution in M/G/1 retrial queue
385
--
421
Christian Malchin
,
Hans Daduna
.
Discrete time queueing networks with product form steady state. Availability and performance analysis in an integrated model
Volume
65
, Issue
3
211
--
227
Ru-Shuo Sheu
,
Ilze Ziedins
.
Asymptotically optimal control of parallel tandem queues with loss
229
--
236
Lidong Zhang
,
Ziping Du
.
Properties of the first passage times of the reflected O-U process with a two-sided barrier
237
--
273
Toshiyuki Katsuda
.
State-space collapse in stationarity and its application to a multiclass single-server queue in heavy traffic
275
--
323
Yasar Levent Koçaga
,
Amy R. Ward
.
Admission control for a multi-server queue with abandonment
Volume
65
, Issue
2
109
--
133
David Gamarnik
,
Sean P. Meyn
.
On exponential ergodicity of multiclass queueing networks
135
--
156
John A. Morrison
,
Simon C. Borst
.
Interacting queues in heavy traffic
157
--
174
A. Jain
,
Andrew E. B. Lim
,
J. George Shanthikumar
.
On the optimality of threshold control in queues with model uncertainty
175
--
209
Victor Kadankov
,
Tetyana Kadankova
.
Busy period, virtual waiting time and number of customers in G:::::::delta:::::::|M:::::::kappa:::::::|1|B system
Volume
65
, Issue
1
1
--
18
Eunju Sohn
,
Charles Knessl
.
Storage allocation under processor sharing I: exact solutions and asymptotics
19
--
42
Yutaka Sakuma
,
Masakiyo Miyazawa
.
Asymptotic behavior of the loss rate for Markov-modulated fluid queue with a finite buffer
43
--
92
Maaike Verloop
,
R. Núñez Queija
.
Asymptotically optimal parallel resource assignment with interference
93
--
108
Chihoon Lee
.
::::V::::-uniform ergodicity for state-dependent single class queueing networks